Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 47, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 18, 2015, 10:48 AM CDT for Laclede County, Missouri. It took effect at Jun 19, 2015, 11:55 AM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 10:48 AM CDT (15:48 UTC)
- In effect from
- Jun 19, 2015, 11:55 AM CDT
- Expired
- Jun 21, 2015, 6:36 PM CDT
- In force
- 55 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Laclede County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Hazelgreen (HZLM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
346
WGUS43 KSGF 181548
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 AM CDT THU JUN 18 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Gasconade River at Hazelgreen affecting Laclede County.
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
The Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.This warning is based on future forecast precipitation amounts of
three to six inches during the next 36 hours as the remnants of
Tropical Depression Bill move through the region. Campers and other
interests along the river should be aware of river levels and prepare
to seek higher ground if flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC169-190348-
/O.EXT.KSGF.FL.W.0039.150619T0629Z-150621T1923Z/
/BIGM7.2.ER.150619T0629Z.150620T0000Z.150621T1323Z.NO/
1048 AM CDT THU JUN 18 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 10:00 AM Thursday The stage was 3.1 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by around midnight
and continue to rise to near 19.4 feet by tomorrow evening. The
river will fall below flood stage by Sunday morning.
* Impact...At 20.0 feet...The water intake at the Ft. Wood Water
Treatment Plant becomes inundated.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 3.1 Thu 10 AM 13.6 17.4 8.3
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-190348-
/O.NEW.KSGF.FL.W.0047.150619T1655Z-150621T2336Z/
/HZLM7.2.ER.150619T1655Z.150620T0600Z.150620T2336Z.NO/
1048 AM CDT THU JUN 18 2015
* From Friday morning...until further notice.
...For the Gasconade River at Hazelgreen...
* At 10:15 AM Thursday The stage was 4.3 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
morning and continue to rise to near 27.1 feet by early Saturday
morning. The river will fall below flood stage by Saturday evening.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site.
Flood waters impacts the old State Highway 66 bridge.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Gasconade River Basin
Hazelgreen 21 4.3 Thu 10 AM 16.9 26.4 15.2
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
Frye3 follow-up statements
362
WGUS83 KSGF 190110
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT THU JUN 18 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
.Heavy rainfall over the Big Piney and Gasconade River Basins will cause river
levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-191610-
/O.EXT.KSGF.FL.W.0039.150619T0945Z-150621T1712Z/
/BIGM7.2.ER.150619T0945Z.150620T0600Z.150621T1112Z.NO/
810 PM CDT THU JUN 18 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 7:00 PM Thursday The stage was 3.1 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 17.8 feet by early Saturday morning. The river will
fall below flood stage by Sunday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 3.1 Thu 07 PM 16.0 7.8 4.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-191610-
/O.EXT.KSGF.FL.W.0047.150620T0232Z-150621T1800Z/
/HZLM7.1.ER.150620T0232Z.150620T1200Z.150620T1800Z.NO/
810 PM CDT THU JUN 18 2015
...For the Gasconade River at Hazelgreen...
* At 7:15 PM Thursday The stage was 5.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 22.9 feet by Saturday morning. The river
will fall below flood stage by Saturday early afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Gasconade River Basin
Hazelgreen 21 5.5 Thu 07 PM 22.9 13.3 7.8
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-191610-
/O.EXT.KSGF.FL.W.0042.150619T2149Z-150623T1827Z/
/JRMM7.1.ER.150619T2149Z.150621T0000Z.150622T1827Z.UU/
810 PM CDT THU JUN 18 2015
...For the Gasconade River at Jerome...
* At 7:45 PM Thursday The stage was 4.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 20.6 feet by Saturday evening. The river
will fall below flood stage by Monday early afternoon.
* Impact...At 20.5 feet...Flood waters begin to impact the steel
residential fence line at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Gasconade River Basin
Jerome 15 4.8 Thu 08 PM 19.1 19.7 17.8
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
Raberding282
WGUS83 KSGF 191406
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CDT FRI JUN 19 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County...
Gasconade River at Hazelgreen affecting Laclede County...
Gasconade River at Jerome affecting Phelps County...
Sac River near Caplinger Mills affecting Cedar County...
.Heavy rainfall from the remnants of Tropical Storm Bill will
cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-200506-
/O.EXT.KSGF.FL.W.0039.000000T0000Z-150621T0246Z/
/BIGM7.1.ER.150619T2235Z.150620T1200Z.150620T2046Z.NO/
906 AM CDT FRI JUN 19 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Friday The stage was 4.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 9.5 feet by tomorrow morning. The river
will fall below flood stage by tomorrow afternoon.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 4.5 Fri 08 AM 9.5 5.6 4.1
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-200506-
/O.EXT.KSGF.FL.W.0047.150619T2236Z-150621T1416Z/
/HZLM7.1.ER.150619T2236Z.150620T0600Z.150620T1416Z.NO/
906 AM CDT FRI JUN 19 2015
...For the Gasconade River at Hazelgreen...
* At 8:15 AM Friday The stage was 12.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 23.6 feet by around midnight. The river
will fall below flood stage by tomorrow late morning.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
the old State Highway 66 bridge.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Gasconade River Basin
Hazelgreen 21 12.1 Fri 08 AM 22.1 12.0 7.2
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-200505-
/O.EXT.KSGF.FL.W.0042.150621T0316Z-150623T1408Z/
/JRMM7.1.ER.150621T0316Z.150622T0000Z.150622T1408Z.UU/
906 AM CDT FRI JUN 19 2015
...For the Gasconade River at Jerome...
* At 8:45 AM Friday The stage was 9.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 18.7 feet by Sunday evening. The river
will fall below flood stage by late Monday morning.
* Impact...At 19.0 feet...Flood waters affect low lying river access
areas.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Gasconade River Basin
Jerome 15 9.1 Fri 09 AM 14.3 16.7 16.0
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
MOC039-200505-
/O.CON.KSGF.FL.W.0040.000000T0000Z-150621T0100Z/
/CMZM7.1.ER.150618T0208Z.150618T0817Z.150620T0100Z.NO/
906 AM CDT FRI JUN 19 2015
...For the The Sac River near Caplinger Mills...
* At 8:45 AM Friday The stage was 14.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 16.1 feet by this evening. The river will fall below
flood stage by this evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Sac River Basin
Caplinger Mills 16 14.3 Fri 09 AM 14.5 11.1 10.8
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$955
WGUS83 KSGF 200054
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT FRI JUN 19 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Gasconade River at Hazelgreen affecting Laclede County
.Although heavy rain fell Thursday night the Gasconade River at Hazelgreen will
crest below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-200124-
/O.CAN.KSGF.FL.W.0047.000000T0000Z-150621T1416Z/
/HZLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
754 PM CDT FRI JUN 19 2015
The Flood Warning has been cancelled for The Gasconade River at
Hazelgreen.
* At 7:15 PM Friday the stage was 17.2 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 19.7 feet
tomorrow morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Gasconade River Basin
Hazelgreen 21 17.2 Fri 07 PM 10.4 6.4 4.9
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:43 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 18, 6:43 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 AM CDT Thu Jun 18 2015
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 249 AM CDT THU JUN 18 2015
All eyes are focused on the remnants of tropical system "Bill"
early this morning which was centered just north of the Red River
in southern Oklahoma. Parts of Oklahoma have taken a pounding of
rain yesterday into early this morning north and northwest of the
low. Another band of convection was stretching from western
Louisiana and east Texas through central Arkansas and into
southwest and south central Missouri early this morning. This has
brought hourly rainfall at BBG between 06z-07z around a quarter inch.
Focus during this forecast will remain on "Bill" remnants and with
heavy rain and flooding potential across the area.
&&
.SHORT TERM...(Today through Friday night)
Issued at 249 AM CDT THU JUN 18 2015
Convection is expected to continue for the remainder of the early
morning hours into today and tonight as the low pressure system
slowly begins to track eastward from Oklahoma into Arkansas. There
will likely be a sharp precipitation gradient across our forecast
area with the best rainfall expected to occur just north of the
low track across southern Missouri. With precipitable water values
extremely high for this time of year in the 2.0 to 2.2 in. range
over this area, rainfall rates are expected to be quite high with
this system. The heaviest rainfall is expected to occur along and
south of the interstate 44 corridor across our CWA where 4 to 6
inches and isolated higher amounts will be possible. Our northwest
CWA will have the lowest precipitation amounts which will probably
be around an inch or less. As the low begins to slowly progress
eastward and then northeastward on Friday, precipitation will
gradually end on the western edges of this system and then shift
east. Most of the precipitation should have exited the area by 12z
Saturday morning.
Because of the high precipitation rates and amounts we are
expecting and falling over the terrain which is more favorable for
flash flooding, we are expecting the impacts with this system to
be on the high side. There are many quick rising creeks and
streams throughout the area and hundreds of low water crossings
across the Ozarks. Flash flooding is expected to become widespread
across southern Missouri today, tonight and Friday and there may
be many roads which will become impassible. Rain will eventually
end across the eastern CWA on Friday night. Question is whether or
not to extend the watch to cover Friday night for our eastern CWA.
Will make that decision prior to forecast package issuance.
.LONG TERM...(Saturday through Wednesday)
Issued at 249 AM CDT THU JUN 18 2015
By Saturday, the system should be east of the area and there may
be a period of drying out.
Upper level pattern does keep upper ridge axis to our west over
the weekend and into early next week which may allow for some
northern stream energy and frontal boundary to seep southeastward
into the area. This may be a focus for additional convection from
late in the weekend into early next week.
By the middle of next week, the upper ridge will begin to inch
eastward which should bring hotter and drier conditions to the area.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Pilots flying in and out of the southwest Missouri airports will
need to monitor radar trends closely over the next 24 hours.
Pilots can also expect lower flight conditions most of the time as
the remnants of Tropical Storm Bill directly impacts the region.
Heavy rain, low ceilings, and breezy conditions will occur as the
tropical system approaches from the southwest. Scattered showers
and even some isolated thunderstorms will be ongoing most of the
next 24 hours.
This system is not expected to exit the Ozarks Region until Friday
evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ057-058-
069>071-081>083-092-096>098-104>106.
FLASH FLOOD WATCH through Friday evening FOR MOZ055-056-066>068-
077>080-088>091-093>095-101>103.
KS...FLASH FLOOD WATCH through Friday evening FOR KSZ073-097-101.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...CramerHazardous weather outlook, Jun 18, 3:41 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 341 AM CDT THU JUN 18 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 341 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS WILL PRODUCE MODERATE TO LOCALLY HEAVY RAINFALL TODAY AND TONIGHT AS THE REMNANTS OF TROPICAL STORM BILL MOVE INTO THE AREA. THERE IS AN OUTSIDE CHANCE AT A STRONG STORM OR TWO...HOWEVER INSTABILITY IS EXPECTED TO REMAIN FAIRLY LOW AND THE MAIN HAZARDOUS WEATHER RISK WILL BE WITH FLASH FLOODING. SEVERAL INCHES OF RAIN IS EXPECTED ACROSS SOUTHERN MISSOURI THROUGH TONIGHT WHICH WILL LIKELY LEAD TO FLOODING AND FLASH FLOODING. MOST FAVORABLE AREAS FOR FLOODING WILL BE ALONG CREEKS AND STREAMS...AND ALSO LOW LYING AREAS SUCH AS LOW WATER CROSSINGS. THE FLOODING AND FLASH FLOODING RISK LEVEL IS IN THE ELEVATED TO SIGNIFICANT CATEGORY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED TO SIGNIFICANT RISK FOR FLASH FLOODING AND RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT AS THE REMNANTS FROM TROPICAL STORM BILL CONTINUE TO IMPACT THE OUTLOOK AREA WITH PERIODS OF MODERATE TO VERY HEAVY RAINFALL. THE HEAVIEST RAIN WILL OCCUR ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR IN SOUTHERN MISSOURI WHERE STORM TOTAL RAINFALL OF 4 TO 6 INCHES AND ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...AND THERE IS A VERY LIMITED RISK FOR AN ISOLATED TORNADO THAT SOMETIMES ACCOMPANY THE REMNANTS OF A TROPICAL SYSTEM. HOWEVER THAT RISK AT THIS TIME LOOKS TO BE LOW WITH LIMITED INSTABILITY EXPECTED. HEAT INDEX VALUES IN THE MID TO UPPER 90S WILL BE POSSIBLE FROM SATURDAY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:12 PM CDT | Special Weather Statement | SGF | Stone, Taney | 33 min |
| Jun 17, 9:31 PM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 5 more | 5 hr |
| Jun 18, 2:50 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 5 more | 7 hr |
| Jun 18, 3:44 AM CDT | River Flood Warning | SGF | McDonald | 71 hr |
| Jun 18, 3:44 AM CDT | River Flood Warning | SGF | Jasper | 4 days |
| Jun 18, 8:55 AM CDT | River Flood Warning | SGF | Jasper | 71 hr |
| Jun 18, 11:05 AM CDT | River Flood Warning | SGF | Stone | 65 hr |
| Jun 18, 2:59 PM CDT | Flash Flood Warning | SGF | Barry, Jasper, McDonald, Newton | 8 hr |
| Jun 18, 4:02 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 7 hr |
| Jun 18, 6:37 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Lawrence | 4 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.